# SDR HYIA201205170005

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 29,395 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111712
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX EVENT, DAMAGE WAS DISCOVERED ON THE FORWARD CARRY THROUGH SPAR ASSY.  DAMAGE INCLUDES FWD LOWER SPAR WEB FLANGE CRACK AND CORRESPONDING VERTICAL STIFFENER CRACKED AT SAME LOCATION. UPON DISCOVERY OF DAMAGE ACFT WAS SUBMITTED TO MRO.  MRO REQUESTED AND RECEIVED EO. REPAIRS ARE IN PROCESS.
